# SDR REXA2017081300879

- Difficulty date: August 13, 2017
- Submitted: August 15, 2017
- Operation: Air carrier
- Aircraft: N8721B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7721
- Aircraft time: 29,467 hours, 27,083 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PRE-FLIGHT, F/A FOUND THE EMERGENCY FLASHLIGHT IN FWD BIN/CLOSET TO BE INOPERATIVE.  REMOVED AND REPLACED THE FLASHLIGHT,  OPS CHECKED GOOD IAW 25-61-00.
